# SDR COMA0160248

- Difficulty date: February 15, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 822 hours, 742 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Part serial: 00526
- Condition: Malfunctioned
- Location: Steering Sys
- Part time: 822 hours, 742 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FULL LEFT RUDDER REQUIRED DURING T/O ROLL.  REPLACED THE STEERING ELECTRONIC CONTROL UNIT.
